# SDR CA970918004

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc AEIO360A1B6
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Nut
- Part number: CSN02140324
- Condition: Corroded
- Location: Sludge Valve
- Component: Moravan, L24271000400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FINDING A CORRODED NUT ON ANOTHER AIRCRAFT SLUDGE VALVE, A FLEET INSPECTION WAS CONDUCTED AND FOUND A SECOND OFFENDING NUT.  THE NUT WAS CORRODED APPROX 50 PERCENT AROUND THE OUTER EDGE.
